# SDR AALA20110607TUL06

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 4 LUG AT G-2 GALLEY TIE DOWN AREA STATION 235 CORRODED.  INSTALLED NUMBER 4 SEAT TRACK SPLICE AND NEW SECTION OF TRACK FROM STATIONS 200 TO 265 PER SRM 53-05-00 FIGURE 4F.
